MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number MX-410520
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Lymphoma (3263)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's representative reported "one or more biocell devices caused personal injuries and damages including but not limited to the following: plaintiff was implanted with biocell textured breast implants and has suffered, or will suffer, bia-alcl, painful removal procedures, scarring, disfigurement, diagnostics and explant, reconstruction, hospitalization, additional care, capsular contracture, as well as other treatment, therapy, recovery and expense associated with the removal of the biocell textured breast implants, along with increased risk of alcl, fear due to risk of alcl, and any condition or symptoms associated with alcl or the prevention of that issue, and other past and future economic and non-economic damages such as medical care costs, lost wages, lost wage earning capacity and mental pain and suffering, and other physical and emotional manifestations that are severe and ongoing", "desire to have her implants removed due to the increased risk of bia-alcl" and "been diagnosed with bia-alcl".The baker grade of the capsular contracture is unknown.This record is for the left side.The device was explanted.It is unknown if the device will be returned.Patient was hospitalized.Histopathological markers of cd30+ and alk- have not been provided.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further investigation summary: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the complaint review there is no information if the device will be returned for analysis in the device analysis laboratory.However, the reported event lymphoma-alcl-suspected is classified as medical and it is unable to observe, therefore it is unable to be confirmed.A review of the current risk documents was performed, and the event of lymphoma-alcl-suspected is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with lymphoma-alcl-suspected will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.The events of capsular contracture and lymphoma-alcl-suspected are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade unknown, lymphoma-alcl-suspected patient legal representative contact: (b)(6).

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23856951
Report Number9617229-2025-22262
Device Sequence Number13297937
Product Code FTR
UDI-Device Identifier10888628003767
UDI-Public(01)10888628003767(10)2961930(11)160921(17)210821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2021
Device Catalogue NumberMX-410520
Device Lot Number2961930
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/19/2025
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale